Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 631932, 19 pages
Research Article

Global Synchronization of Neutral-Type Stochastic Delayed Complex Networks

1School of Mathematics and Physics, Xuzhou Institute of Technology, Jiangsu, Xuzhou 221000, China
2School of Electrical Engineering and Automation, Jiangsu Normal University, Jiangsu, Xuzhou 221116, China
3Nonlinear Dynamics Group, Department of Electrical Engineering, Yeungnam University, 214-1 Dae-Dong, Gyeongsan 712-749, Republic of Korea
4National Laboratory of Industrial Control Technology, Institute of Cyber-Systems and Control, Zhejiang University, Zhejiang, Hangzhou 310027, China

Received 5 September 2012; Revised 24 October 2012; Accepted 24 October 2012

Academic Editor: Sabri Arik

Copyright © 2012 Ya Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Junyi Wang, Huaguang Zhang, Zhanshan Wang, and Binrui Wang, “Local exponential synchronization in complex dynamical networks with time-varying delay and hybrid coupling,” Applied Mathematics and Computation, vol. 225, pp. 16–32, 2013. View at Publisher · View at Google Scholar
  • Ping He, Qingling Zhang, Chun-Guo Jing, Chang-Zhong Chen, and Tao Fan, “Robust exponential synchronization for neutral complex networks with discrete and distributed time-varying delays: A descriptor model transformation method,” Optimal Control Applications and Methods, 2013. View at Publisher · View at Google Scholar
  • Zeynep Orman, and Sabri Arik, “An Analysis of Stability of a Class of Neutral-Type Neural Networks with Discrete Time Delays,” Abstract And Applied Analysis, 2013. View at Publisher · View at Google Scholar
  • Qingxiang Fang, “Synchronization and state feedback control of linearly coupled singular systems,” Applied Mathematics and Computation, vol. 232, pp. 381–390, 2014. View at Publisher · View at Google Scholar